On total differential inclusions
Rendiconti del Seminario Matematico della Università di Padova, Volume 92  (1994), p. 9-16
@article{RSMUP_1994__92__9_0,
     author = {Bressan, Alberto and Flores, Fabi\'an},
     title = {On total differential inclusions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {92},
     year = {1994},
     pages = {9-16},
     zbl = {0821.35158},
     mrnumber = {1320474},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__92__9_0}
}
Bressan, Alberto; Flores, Fabián. On total differential inclusions. Rendiconti del Seminario Matematico della Università di Padova, Volume 92 (1994) , pp. 9-16. http://www.numdam.org/item/RSMUP_1994__92__9_0/

[1] A. Bressan, The most likely path of a differential inclusion, J. Diff. Eqs., 88 (1990), pp. 155- 174. | MR 1079863 | Zbl 0736.34013

[2] A. Cellina, On minima of a functional of the gradient: sufficient conditions, Non Linear Analysis : T.M.A., 20 (1993), pp. 343-347. | MR 1206423 | Zbl 0784.49022

[3] B. Dacorogna, Direct Methods in the Calculus of Variations, Springer-Verlag, Berlin (1989). | MR 990890 | Zbl 0703.49001

[4] G. Pianigiani - F. S. DE BLASI, Differential inclusions in Banach spaces, J. Diff. Eqs., 66 (1987), pp. 208-229. | MR 871995 | Zbl 0609.34013

[5] S. Saks, Theory of the Integral, Dover, New York (1964). | JFM 63.0183.05 | MR 167578